Alert archive / New Mexico / Special Weather Statements in 2015

Special Weather Statement, NWS El Paso, TX

October 21, 2015Otero County, New Mexico

NWS El Paso, TX issued this special weather statement at Oct 21, 2015, 10:07 AM MDT for Otero County, New Mexico. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 21, 2015, 10:07 AM MDT (16:07 UTC)
Expired
Oct 21, 2015, 10:45 AM MDT
In force
38 min
Issued by
NWS El Paso, TX

County Otero County, NM

The radar

The Holloman AFB radar (KHDX), 37 km from the middle of the area, began a volume at 16:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 4.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2015-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 596 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2015-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
596 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1493 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

869 
WWUS84 KEPZ 211607
SPSEPZ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1007 AM MDT WED OCT 21 2015
 
NMZ412-413-211645-
SOUTHERN TULAROSA BASIN NM-CENTRAL TULAROSA BASIN NM-
1007 AM MDT WED OCT 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OTERO COUNTY UNTIL
1045 AM MDT...

AT 1007 AM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
ON RADAR 5 MILES SOUTHWEST OF WHITE SANDS NATIONAL MONUMENT...MOVING
NORTH AT 40 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WHITE SANDS NATIONAL MONUMENT...INCLUDING PORTIONS OF DUNES DRIVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3263 10620 3265 10633 3295 10636 3295 10610
TIME...MOT...LOC 1607Z 186DEG 35KT 3272 10625 

$$

HARDIMAN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this special weather statement went out at Oct 21, 3:54 AM MDT, 6 hours 13 minutes earlier.

Area forecast discussion, Oct 21, 3:54 AM MDT, 6 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
354 AM MDT WED OCT 21 2015

.SYNOPSIS...
ANOTHER ACTIVE DAY WITH NUMEROUS THUNDERSTORMS IS EXPECTED IN THE
BORDERLAND...WITH THE EMPHASIS A LITTLE FARTHER EAST THAN
YESTERDAY. ONCE AGAIN LARGE HAIL WILL BE THE MAIN THREAT...WITH
DAMAGING WIND GUSTS ALSO POSSIBLE. ON THURSDAY THE UPPER LOW
RESPONSIBLE FOR THE STORMS WILL BE MOVING EAST...ALLOWING
THUNDERSTORM ACTIVITY TO DECREASE. FROM FRIDAY INTO THE MIDDLE OF
NEXT WEEK MAINLY DRY WEATHER WILL BE THE RULE EXCEPT FOR A FEW
SHOWERS FROM TIME TO TIME IN THE MOUNTAINS.

&&

.DISCUSSION...
THE UPPER LOW IS SLOWLY MOVING INTO SOUTHERN ARIZONA AND HAS BEEN
CAUSING TROUBLE IN OUR CWA OVERNIGHT. IMPRESSIVE VIDEO OF 1.5"
DIAMETER HAIL ON I-10 BETWEEN DEMING AND LORDSBURG WAS TWEETED
EARLIER. COULD BE INTERESTING LATER TODAY WHEN THE AIR ALOFT
BECOMES COLDER WITH APPROACH OF LOW AND SURFACE HEATING ENTERS THE
SCENE. LARGE HAIL AND DAMAGING WINDS...IN THAT ORDER...WILL BE THE
PRIMARY THREATS. THUS IT SHOULD BE A REPEAT OF YESTERDAY...WITH
SLIGHTLY LESS VERTICAL SHEAR BUT A LITTLE MORE FAVORABLE
DIRECTIONAL SHEAR. STORMS SHOULD STILL HAVE RAPID MOVEMENT
PROMOTING STRONG OUTFLOWS BUT REDUCING FLASH FLOOD THREAT.
HOWEVER...SIGNIFICANT HAIL ACCUMULATION TENDS TO PLUG UP THE
DRAINS ALLOWING FLOODING WITH LESS RAINFALL THAN ONE WOULD
EXPECT...SO FLOODING CANNOT BE RULED OUT.

BY THURSDAY THE LOW OPENS UP AND MOVES NORTHEAST...SO THE ACTIVITY
SHOULD BE ENDING FROM WEST TO EAST. STILL A CHANCE FOR SOME STRONG
STORMS IN HUDSPETH AND OTERO COUNTIES. THEN DRIER AIR TAKES OVER
FOR THE REMAINDER OF THE FORECAST. THIS WILL MAKE PRECIP A
CHALLENGE FOR WEAKER TROUGHS THAT FOLLOW LATE FRIDAY AND EARLY
NEXT WEEK...THOUGH THE MOUNTAINS SHOULD BE ABLE TO SQUEEZE A FEW
SHOWERS OUT OF THEM. TEMPERATURES WILL BE NEAR OR A LITTLE COOLER
THAN NORMAL.

&&

.AVIATION...VALID 21/12Z-22/12Z. LARGE UPPER LEVEL LOW PRESSURE
SYSTEM SLOWLY APPROACHING FROM SOUTHERN ARIZONA WILL BRING
+TSRAGS/ISOLD +TSRAGR TO ALL TERMINALS THROUGH 22/04Z. WND
VRB35G55KT/LCL VIS 1-2 SM WITH STORMS. LCL CIGS 010-030
MOUNTAINOUS AREAS...040-060 LOWLANDS. STORM MOTION EXPECTED TO BE
210/25-30 KTS.

&&

.FIRE WEATHER...
STRONG LOW PRESSURE SYSTEM ALOFT OVER SOUTHERN ARIZONA WILL
CONTINUE TO MIGRATE VERY SLOWLY EAST TODAY. FEATURE WILL THEN
WEAKEN AND LIFT NORTHEAST THURSDAY AS AN OPEN WAVE OVER THE FOUR
CORNERS. AS THE SYSTEM APPROACHES...FACTORS FAVORING SCATTERED
STRONG TO SEVERE STORMS WILL BE MOST PRONOUNCED TODAY AND
THIS EVENING. THE RESULT WILL BE POTENTIALLY DAMAGING DOWNBURST
WINDS IN EXCESS OF 60 MPH...LARGE HAIL AND VERY HEAVY RAINFALL
WITH SOME OF THE STORMS. DRIER WEATHER WILL TAKE OVER FOR AREAS
WEST OF THE RIO GRANDE VALLEY STARTING THURSDAY...THEN ALL AREAS
FRIDAY.

HIGHS WILL RUN NEAR NORMAL THIS WEEK. EXPECT EXCELLENT VENT RATES
TODAY...WITH THE STRONG WINDS ALOFT AHEAD OF THE LOW. FAIR TO
GOOD VENT RATES ARE ON TAP THURSDAY AND FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 76  54  73  51 /  60  60  20   0
SIERRA BLANCA           71  52  73  51 /  60  80  30   0
LAS CRUCES              73  48  70  46 /  60  60  20   0
ALAMOGORDO              73  50  71  48 /  70  70  30   0
CLOUDCROFT              52  37  51  39 /  80  90  40   0
TRUTH OR CONSEQUENCES   69  48  68  46 /  60  60  30   0
SILVER CITY             62  43  63  42 /  60  60  30   0
DEMING                  70  47  70  44 /  60  60  20   0
LORDSBURG               70  45  70  45 /  50  50  20   0
WEST EL PASO METRO      75  54  73  53 /  60  60  30   0
DELL CITY               76  53  74  51 /  60  80  30   0
FORT HANCOCK            77  54  76  51 /  60  80  20   0
LOMA LINDA              70  52  68  51 /  60  80  20   0
FABENS                  76  53  74  50 /  60  60  20   0
SANTA TERESA            73  51  72  50 /  60  60  20   0
WHITE SANDS HQ          73  51  70  49 /  70  70  30   0
JORNADA RANGE           71  45  70  43 /  60  60  30   0
HATCH                   72  46  70  44 /  60  60  20   0
COLUMBUS                71  49  71  47 /  50  50  20   0
OROGRANDE               73  52  71  51 /  70  70  20   0
MAYHILL                 60  41  60  42 /  70  80  30   0
MESCALERO               61  40  61  41 /  80  80  30   0
TIMBERON                57  43  59  43 /  80  80  40   0
WINSTON                 61  41  61  40 /  60  60  30   0
HILLSBORO               66  44  68  42 /  60  60  30   0
SPACEPORT               70  45  70  44 /  60  60  20   0
LAKE ROBERTS            61  35  64  34 /  70  70  30   0
HURLEY                  65  42  66  42 /  60  60  20   0
CLIFF                   67  38  69  39 /  60  60  20   0
MULE CREEK              63  36  67  38 /  50  50  20   0
FAYWOOD                 64  44  66  42 /  60  60  20   0
ANIMAS                  71  46  71  45 /  50  50  20   0
HACHITA                 72  46  71  45 /  50  50  10   0
ANTELOPE WELLS          71  45  70  45 /  50  50  10   0
CLOVERDALE              67  45  68  45 /  50  50  10   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

01 FAUSETT
Hazardous weather outlook, Oct 21, 6:16 AM MDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
616 AM MDT WED OCT 21 2015

NMZ401>417-TXZ418>424-221230-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
616 AM MDT WED OCT 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

ANOTHER ACTIVE DAY IS IN STORE WITH NUMEROUS THUNDERSTORMS...SOME
SEVERE...PRODUCING HAIL UP TO GOLF BALL SIZE AND WIND GUSTS IN
EXCESS OF 60 MPH. EVEN SMALL HAIL IN LARGE AMOUNTS WILL RESULT IN
DANGEROUS DRIVING CONDITIONS DUE TO VERY SLICK ROAD SURFACES.
ACCUMULATING HAIL WILL ALSO PLUG DRAINS AND RESULT IN STREET
FLOODING. AS THE DAY PROGRESSES THE FOCUS WILL SHIFT TO THE RIO
GRANDE VALLEY AND EASTWARD...ESPECIALLY DURING THE EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ON THURSDAY THUNDERSTORM ACTIVITY WILL DECREASE AND END FROM WEST
TO EAST. SOME STRONG STORMS WITH 50 MPH WIND GUSTS AND DIME SIZE
HAIL WILL STILL BE POSSIBLE IN HUDSPETH AND OTERO COUNTIES. THEN
BY FRIDAY IT SHOULD BE DRY AREAWIDE AND REMAIN SO THROUGH EARLY
NEXT WEEK. THE EXCEPTION WILL BE THE SACRAMENTO MOUNTAINS WHICH
WILL HAVE A SLIGHT CHANCE OF SHOWERS LATE FRIDAY INTO SATURDAY...
AND AGAIN ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

TRAINED SKYWARN SPOTTERS ARE ENCOURAGED TO CALL THIS OFFICE WITH
REPORTS.

FAUSETT

In the hours before

Special weather statement, Oct 21, 6:43 AM MDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
643 AM MDT WED OCT 21 2015

NMZ402-403-407-211330-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHWEST DESERT/MIMBRES BASIN NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-
643 AM MDT WED OCT 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GRANT AND
NORTHWESTERN LUNA COUNTIES UNTIL 730 AM MDT...

AT 643 AM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 9 MILES SOUTH OF CITY OF ROCKS STATE PARK...MOVING NORTH AT 35
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SAN LORENZO...
CITY OF ROCKS STATE PARK...
SAN JUAN...
SHERMAN...
MIMBRES...
GEORGETOWN...
BEAR CANYON LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN EL PASO .

&&

LAT...LON 3290 10804 3283 10777 3236 10801 3241 10812
TIME...MOT...LOC 1243Z 196DEG 29KT 3246 10803

GRZYWACZ
Special weather statement, Oct 21, 7:28 AM MDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
728 AM MDT WED OCT 21 2015

NMZ402-403-408-409-211415-
SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-
728 AM MDT WED OCT 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT AND
SOUTHWESTERN SIERRA COUNTIES UNTIL 815 AM MDT...

AT 728 AM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR OVER SHERMAN...OR 6 MILES SOUTH OF SAN LORENZO...MOVING NORTH
AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SAN LORENZO...
SAN JUAN...
SHERMAN...
EMORY PASS...
KINGSTON...
IRON CREEK CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3305 10751 3263 10777 3269 10802 3314 10790
TIME...MOT...LOC 1328Z 195DEG 25KT 3272 10789

GRZYWACZ
Special weather statement, Oct 21, 7:42 AM MDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
742 AM MDT WED OCT 21 2015

NMZ402-403-407>409-211430-
SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHWEST DESERT/MIMBRES BASIN NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-
742 AM MDT WED OCT 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRANT...NORTH CENTRAL
LUNA AND SOUTHERN SIERRA COUNTIES UNTIL 830 AM MDT...

AT 742 AM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 9 MILES WEST OF DEMING...MOVING NORTH AT 45 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DEMING...
FAYWOOD.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3265 10752 3214 10784 3218 10800 3273 10787
TIME...MOT...LOC 1342Z 200DEG 38KT 3225 10792

GRZYWACZ
Special weather statement, Oct 21, 9:27 AM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
927 AM MDT WED OCT 21 2015

NMZ409-412-211630-
SIERRA COUNTY LAKES NM-CENTRAL TULAROSA BASIN NM-
927 AM MDT WED OCT 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SIERRA COUNTY UNTIL
1030 AM MDT...

AT 926 AM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 11 MILES NORTHWEST OF NORTHRUP LANDING...OR 29 MILES NORTHWEST
OF WHITE SANDS NATIONAL MONUMENT...MOVING NORTH AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
SIERRA COUNTY WITHIN WHITE SANDS MISSILE RANGE JUST EAST OF THE SAN
ANDRES MOUNTAINS.

LAT...LON 3339 10637 3339 10636 3306 10635 3300 10665
      3347 10666 3348 10638
TIME...MOT...LOC 1526Z 183DEG 27KT 3308 10654

HARDIMAN
Special weather statement, Oct 21, 9:36 AM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
936 AM MDT WED OCT 21 2015

NMZ410-411-211615-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-
NORTHERN DONA ANA COUNTY NM-
936 AM MDT WED OCT 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DONA ANA AND EASTERN
LUNA COUNTIES UNTIL 1015 AM MDT...

AT 935 AM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 10 MILES EAST OF AKELA...OR 27 MILES SOUTHWEST OF LEASBURG...
MOVING NORTH AT 40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE... PORTIONS OF I-10 BETWEEN THE BORDER
PATROL CHECKPOINT WEST OF LAS CRUCES AND THE LUNA COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3238 10691 3204 10717 3204 10730 3240 10730
      3250 10729
TIME...MOT...LOC 1535Z 193DEG 33KT 3219 10723

HARDIMAN
Special weather statement, Oct 21, 10:07 AM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1007 AM MDT WED OCT 21 2015

NMZ412-413-211645-
SOUTHERN TULAROSA BASIN NM-CENTRAL TULAROSA BASIN NM-
1007 AM MDT WED OCT 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OTERO COUNTY UNTIL
1045 AM MDT...

AT 1007 AM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
ON RADAR 5 MILES SOUTHWEST OF WHITE SANDS NATIONAL MONUMENT...MOVING
NORTH AT 40 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WHITE SANDS NATIONAL MONUMENT...INCLUDING PORTIONS OF DUNES DRIVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3263 10620 3265 10633 3295 10636 3295 10610
TIME...MOT...LOC 1607Z 186DEG 35KT 3272 10625

HARDIMAN

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 6:04 PM MDTSpecial Weather StatementEPZOtero41 min
Oct 20, 7:28 PM MDTSpecial Weather StatementEPZLuna62 min
Oct 21, 12:48 AM MDTSpecial Weather StatementEPZHidalgo42 min
Oct 21, 1:26 AM MDTSpecial Weather StatementEPZHidalgo49 min
Oct 21, 2:11 AM MDTSevere Thunderstorm WarningEPZGrant, Luna49 min
Oct 21, 3:27 AM MDTSpecial Weather StatementEPZLuna48 min
Oct 21, 4:01 AM MDTSevere Thunderstorm WarningEPZLuna44 min
Oct 21, 4:41 AM MDTSpecial Weather StatementEPZSierra49 min
Oct 21, 5:16 AM MDTSpecial Weather StatementEPZSierra44 min
Oct 21, 5:25 AM MDTSevere Thunderstorm WarningEPZDoña Ana, Luna, Sierra27 min
Oct 21, 6:43 AM MDTSpecial Weather StatementEPZGrant47 min
Oct 21, 7:28 AM MDTSpecial Weather StatementEPZ47 min
Oct 21, 7:42 AM MDTSpecial Weather StatementEPZLuna48 min
Oct 21, 9:27 AM MDTSpecial Weather StatementEPZ63 min
Oct 21, 9:36 AM MDTSpecial Weather StatementEPZDoña Ana39 min
Oct 21, 10:15 AM MDTSpecial Weather StatementEPZDoña Ana45 min
Oct 21, 10:43 AM MDTSpecial Weather StatementEPZ47 min
Oct 21, 10:54 AM MDTSevere Thunderstorm WarningEPZDoña Ana, Sierra51 min
Oct 21, 11:30 AM MDTSpecial Weather StatementEPZLuna45 min
Oct 21, 11:38 AM MDTSpecial Weather StatementEPZ37 min
Oct 21, 11:40 AM MDTSpecial Weather StatementEPZSierra50 min
Oct 21, 11:50 AM MDTSevere Thunderstorm WarningEPZDoña Ana, Luna40 min
Oct 21, 11:55 AM MDTSevere Thunderstorm WarningEPZDoña Ana50 min
Oct 21, 12:43 PM MDTSevere Thunderstorm WarningEPZDoña Ana62 min
Oct 21, 1:08 PM MDTAreal Flood AdvisoryEPZDoña Ana3 hr
Oct 21, 1:30 PM MDTFlash Flood WarningEPZDoña Ana2 hr
Oct 21, 1:32 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Sierra43 min
Oct 21, 1:37 PM MDTSevere Thunderstorm WarningEPZDoña Ana38 min
Oct 21, 2:13 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Sierra47 min
Oct 21, 2:24 PM MDTSpecial Weather StatementEPZDoña Ana51 min
Oct 21, 2:26 PM MDTSevere Thunderstorm WarningEPZDoña Ana49 min
Oct 21, 2:31 PM MDTSpecial Weather StatementEPZLuna44 min
Oct 21, 2:34 PM MDTSevere Thunderstorm WarningEPZOtero41 min
Oct 21, 2:37 PM MDTSevere Thunderstorm WarningEPZOtero53 min
Oct 21, 3:09 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Otero51 min
Oct 21, 3:13 PM MDTSevere Thunderstorm WarningEPZOtero47 min
Oct 21, 3:17 PM MDTFlash Flood WarningEPZDoña Ana118 min
Oct 21, 3:22 PM MDTSpecial Weather StatementEPZDoña Ana38 min
Oct 21, 3:27 PM MDTSevere Thunderstorm WarningEPZOtero48 min
Oct 21, 3:30 PM MDTSpecial Weather StatementEPZLuna45 min
Oct 21, 3:30 PM MDTSevere Thunderstorm WarningEPZOtero45 min
Oct 21, 3:52 PM MDTSevere Thunderstorm WarningEPZOtero38 min
Oct 21, 3:53 PM MDTSevere Thunderstorm WarningEPZDoña Ana42 min
Oct 21, 4:00 PM MDTAreal Flood AdvisoryEPZDoña Ana2 hr
Oct 21, 4:03 PM MDTSevere Thunderstorm WarningEPZOtero45 min
Oct 21, 4:27 PM MDTSpecial Weather StatementEPZLuna48 min
Oct 21, 4:32 PM MDTSpecial Weather StatementEPZOtero58 min
Oct 21, 4:56 PM MDTSpecial Weather StatementEPZOtero49 min
Oct 20, 6:39 PM MDTSpecial Weather StatementEPZEl Paso36 min
Oct 20, 6:42 PM MDTSevere Thunderstorm WarningEPZEl Paso, Hudspeth48 min
Oct 20, 7:21 PM MDTSpecial Weather StatementEPZEl Paso39 min
Oct 20, 7:34 PM MDTSpecial Weather StatementEPZEl Paso56 min
Oct 20, 7:59 PM MDTSpecial Weather StatementEPZHudspeth46 min
Oct 21, 2:47 PM MDTAreal Flood AdvisoryEPZEl Paso118 min
Oct 21, 2:57 PM MDTFlash Flood WarningEPZEl Paso2 hr
Oct 21, 5:00 PM MDTSpecial Weather StatementEPZEl Paso45 min
Oct 21, 5:09 PM MDTSpecial Weather StatementEPZHudspeth36 min

Nearby

Special Weather Statements in New Mexico, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.